The Dynamic Chain Event Graph

Barclay, LM, Collazo, RA, Smith, JQ et al. (2 more authors) (2015) The Dynamic Chain Event Graph. Electronic Journal of Statistics, 9 (2). 2130 - 2169. ISSN 1935-7524

Abstract

Metadata

Authors/Creators:
  • Barclay, LM
  • Collazo, RA
  • Smith, JQ
  • Thwaites, PA
  • Nicholson, AE
Copyright, Publisher and Additional Information: © 2015 The Authors. This is an open access article under the terms of the Creative Commons Attribution License CC-BY.
Keywords: Chain Event Graphs; Chain Event Graphs; Markov processes; Probabilistic Graphical Models; Dynamic Bayesian Networks
Dates:
  • Published: 3 September 2015
  • Accepted: 3 September 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 15 Oct 2015 14:16
Last Modified: 19 Jan 2018 08:21
Published Version: http://dx.doi.org/10.1214/15-EJS1068
Status: Published
Publisher: Institute of Mathematical Statistics
Identification Number: https://doi.org/10.1214/15-EJS1068

Share / Export

Statistics